Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hi everyone,

my mum had severe acne in her youth and that was passed onto me :C i first developed acne when i was around 10 or 11 and was first given lotions etc from the doctor but none worked.so i waited until i was 12 and then started tablets,i think they used all of them.then eventually my doctor realised nothing he could give me would work so he sent me to a dermatologist who put me on about a 3-4month course of roaccutane.my side effects where redness in the face,dry skin all over,itchy dry eyes,bone aches,joint pain made worse hy the cold weather and i still get this (about a year after finishing the first course).she said as i was so young,14, that i may need to go on a second course in a years time.well its been probably a bit more than a year and recently i have noticed that my blackheads have enlarged,my spots appear deeper,bigger and there are more of them and have one now on my back,my skin feels damp with oil when i wake up and my sweat glands seem to be producing more.however it isn't as bad as it was before but i feel it may be getting that way so was wondering if i should just call into my regular doctor and ask him to give me the tablets as that is what the dermatologist said i would probably need to do or would he try giving me all the other pills all over again?or should i phone the hospital and try and get an appointment with the dermatoligist?would she give me a second course as she said she would before it gets as bad as it was or would she make me wait until its awful again?would it be a shorter course this time do you think?or just a lower dose?or the same?

please answer this x

Share this post


Link to post
Share on other sites

I don't know the answers to all of your questions, but I would definitely call your regular doctor first. If that doesn't work, you could always see a dermatologist again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×